Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 24 (1970), 225-238
DOI: https://doi.org/10.1090/S0025-5718-70-99856-X
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bruce S. Berger & Robert Danson, Tables of Zeros and Weights for Gauss-Laguerre Quadrature, ms. deposited in UMT file. (See Math. Comp., v. 22, 1968, pp. 458-459, RMT 40.)
  • [2] Bruce S. Berger, Robert Danson & Robert Carpenter, Tables of Zeros and Weights for Gauss-Laguerre Quadrature to 24S for $ N = 400, 500$, and $ 600$, and Tables of Zeros and Weights for Gauss-Laguerre Quadrature to 23S for $ N = 700, 800$, and $ 900$ , mss. deposited in the UMT file. (See Math. Comp., v. 23, 1969, p. 882, RMT 60.)
  • [3] A. H. Stroud and Don Secrest, Gaussian quadrature formulas, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1966. MR 0202312
  • [1] J. B. Reid and G. Montpetit, Tables of factorials 0! to 9999!, National Academy of Sciences-National Research Council, Publ. 1039, 1962. MR 0146410
  • [2] M. Lal & W. Russell, Exact Values of Factorials 500! to 1000!, Department of Mathematics, Memorial University of Newfoundland, St. John's, Newfoundland, Canada, undated. (See Math. Comp., v. 22, 1968, pp. 686-687, RMT 68, and the references cited therein.)
  • [1] Rudolph Ondrejka, The First 100 Exact Double Factorials, ms. in the UMT file. (See Math. Comp., v. 21, 1967, p. 258, RMT 16.)
  • [1] Henry E. Fettis and James C. Caslin, Table of modified Bessel functions, ARL 69-0032, Aerospace Research Laboratories, Office of Aerospace Research, United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969. MR 0240943
  • [2] Math. Comp., v. 22, 1968, p. 244, MTE 418. (This errata notice is incorrectly cited on p. 4 of the report.)
  • [1] Joseph B. Muskat and Albert L. Whiteman, The cyclotomic numbers of order twenty, Acta Arith. 17 (1970), 185–216. MR 0268151


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-70-99856-X
Article copyright: © Copyright 1970 American Mathematical Society